# SDR SIMA20191102004

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 37,841 hours, 33,321 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 SHEAR CLIP AT CARGO DOOR CUTOUT CORRODED-C/A-REMOVED AND INSTALLED SERVICEABLE SECTION OF FRAME 65 SHEAR CLIP AT CARGO DOOR CUTOUT IAW EMB 145 SRM 53-31-04 ITEM 4 FIGURE 212.
